Doctor insights on:
Tetrahydrozoline Hydrochloride For Pimples
Just avoid Visine: Visine-like drops should be avoided...In cats or dogs or humans...My recommendation---Do not use Visine-like products
No: Did you drink the stuff?Get a more detailed answer ›
Wouldn't advise it: There are over the counter products with aspirin like chemicals in them at low concentrations. I would never advise anyone to try to mix up aspirin creating such a gel because you would likely cause a chemical burn on your face.See 1 more doctor answer
Small pimple on white of eye appeared 2 weeks ago. Painless but sensitive & red. 2nd appeared last night. Now it's sore at times. Been using visine.
Pinguecula: Sounds like a pinguecula, which is a deposit/build up on the white part of the eye (sclera) due to uv light and dryness of the eyes. You can use artificial tears, and use a cap and/or sunglasses when outdoors. Stop the visine, and use artificial tears one drop 4 times a day. If it is not getting better see an eye md.
My doc prescribed Minocyline hydrochloride 100mg tablet 15 tablets for acne and pimples. Can u tell me how to take these tablets for best results?
Read the label: You need to ask the Prescribing Doctor so that you have continuity of care as you and your treating Dr. Should have developed a plan of treatment together. Not to mention, there should be labeled instructions on the bottle from your Dr. Which would usually be once daily for acne-BUT ask the Dr.
If one of the eyes has sticky yellow mucus side of the eyes little red and itchy, can I apply tetrahydrozoline or neo deca is better thanks?
Yes, but: Diphenhydramine (Benadryl) is a sedating antihistamine that one should take only in the evening. Tetrahydrozoline is a vasoconstrictor (constricts blood vessels), used in eye drops. It should not be used for more than 5 days, because it may cause damage to the lining of the eye (conjunctiva). It is better to use oral fexofenadine or cetirizine and eye drops such as ketotifen,
Hi what is the difference between eye drop neo deca and tetrahydrozoline? Which is better for red and itchy irritation eye?
Bet it will: Twenty-five years on a tetracycline managed mine! If it fails, there are other remedies. Good luck.
Xylocaine (lidocaine): Xylocaine (lidocaine) is a local anesthetic. It is not used for acne. For acne, try frequently washing hands and face and avoiding fatty and sugary foods and drinks. Drink lots of water, and try over the counter acne medications. Your doctor can prescribe stronger medications. Well trimmed, clean hair also helps.See 1 more doctor answer
I've been on doxycycline hydrochloride for acne the last 3 weeks and it has been difficult to keep an erect penis. Is it a side effect? I'm 23.
See your doctor: You need to see your doctor to have it formally diagnosed and treated.
Could antibiotic: Minomycin (in Australia), or minocycline hydrochloride, (prescribed as 3 month course - acne) cause suicidal tendencies/ depression?
Not likely, but: There've been some reported mood change effects - not common and severity is not mentioned. If you have a tendency toward this sort of intense depression, it might be wise to avoid this elective medication in favor of an alternative approach. Only you and your doctor know how crucial acne Tx is for you. One ting that may help is knowing it's not a meaningful depression - just short-term chemistry.
What are the white spots that looks like whiteheads on my baby s face and how can I get rid of those?
Milia: Normal newborn skin, they are called milia.See 1 more doctor answer
I have a very small painless pimple like lump ony Left arm just below my armpit should I be worried p.s I eat a lot of butter?
Time will tell: If a pimple or is red inflamed it will resolve in a few days. If a hard lump present for a while, it won't go away on its own and you would need to see a doc. Butter hasn't that much to contribute in this discussion.
3 yr old keep s getting spots different places on body. Sometimes little whiteheads. Been going on for about 4 months. Compains of tiredness
Difficult to say: Skin diagnosis requires a visual assessment. Recurrent spots can arise from a variety of sources from food allergy to bug bites. An office evaluation may help define the cause.
I'm suffering a sudden appearence of pimples or what looks like pimples on my back. Can it be because m eating too much spicy food and chilli s?
Likely not: It's unlikely that spicy foods has anything to do with the wart-like pimples or skin lesions in on your back. Food allergies does not present that way. If it's pimple, it should go away by itself. Otherwise, you would need to see your local doctor so you can have proper diagnosis. We need to see the skin lesions to know what it is.